Publications


İsmail Aslan, Oktay Duman
Nonlinear approximation in N-dimension with the help of summability method, RACSAM, 115 (3) (2020), paper no. 105, 27 pp.

In this paper, we approximate to functions ...

Read More

İsmail Aslan, Oktay Duman
Characterization of absolute and uniform continuity, Hacettepe journal of mathematics and statistics, 49 (5), 1550-1565, 2020.

In the present paper, by considering nonlin...

Read More

İsmail Aslan, Oktay Duman
Approximation by nonlinear integral operators via summability process, Mathematische nachrichten, 293 (3), 430-448, 2020.

In this paper, we study the approximation p...

Read More

İsmail Aslan, Oktay Duman
Summability on Mellin-type nonlinear integral operators, Integral transforms and special functions, 30 (6), 492-511, 2019.

In this study, approximation properties of ...

Read More

İsmail Aslan, Oktay Duman
A summability process on Baskakov-type approximation, Periodica mathematica hungarica, 72 (2), 186-199, 2016.

The summability process introduced by Bell ...

Read More

İsmail Aslan
Convergence in Phi-variation and rate of approximation for nonlinear integral operators using summability process, Mediterranean journal of mathematics, 18 (1) (2021), paper no. 5.

We investigate the approximation properties...

Read More

İsmail Aslan
Approximation by sampling type discrete operators, Communications faculty of sciences university of ankara series A1 mathematics and statistics, 69 (1), 969-980, 2020.

In this paper, we deal with discrete operat...

Read More

İsmail Aslan and Türkan Yeliz Gökçer
Approximation by pseudo-linear discrete operators, Mathematical Foundations of Computing, Special Issue on: "Approximation by linear and nonlinear operators with applications", (2021).

In this note, we construct a pseudo-linear ...

Read More

İsmail Aslan
Approximation by sampling-type nonlinear discrete operators in Phi-variation, Filomat, 35(8), 2731-2746, 2021

In the present paper, our purpose is to obt...

Read More

İsmail Aslan
Multivariate approximation in φ-variation for nonlinear integral operators via summability methods, Turkish journal of mathematics, 46 (1), 277-298, 2022.

We consider convolution-type nonlinear inte...

Read More

Nisa Aslan, İsmail Aslan
Approximation to the classical fractals by using non-affine contraction mappings, Portugaliae Mathematica, 2022.

In the literature, there are various method...

Read More

Türkan Yeliz Gökçer, İsmail Aslan
Approximation by Kantorovich-type Max-Min Operators and Its Applications, Applied Mathematics and Computation, 423, Article no. 127011, 2022.

In this study, we construct Kantorovich var...

Read More